MathSciNet Relay Station
MathSciNet bibliographic data
MR2492133 (2010c:47228) 47J25 (47H09 47H10)
Cho, Yeol Je; Kang, Shin Min; Qin, Xiaolong Some results on $k$-strictly pseudo-contractive mappings in Hilbert spaces. Nonlinear Anal. 70 (2009), no. 5, 1956–1964.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement